Translator Disclaimer
November 2020 Investigation of Limit Points and Separation Axioms Using Supra $\beta$-Open Sets
T. M. Al-Shami, E. A. Abo-Tabl, B. A. Asaad
Missouri J. Math. Sci. 32(2): 171-187 (November 2020). DOI: 10.35834/2020/3202171

Abstract

The purpose of this article is to introduce new types of limit points and separation axioms on supra topological spaces by using supra $\beta$-open sets. We explore some characterizations and explain the relationships between them with the help of examples. Also, we study many features of them and give sufficient conditions for some equivalent relations between them.

Citation

Download Citation

T. M. Al-Shami. E. A. Abo-Tabl. B. A. Asaad. "Investigation of Limit Points and Separation Axioms Using Supra $\beta$-Open Sets." Missouri J. Math. Sci. 32 (2) 171 - 187, November 2020. https://doi.org/10.35834/2020/3202171

Information

Published: November 2020
First available in Project Euclid: 6 November 2020

MathSciNet: MR4171137
Digital Object Identifier: 10.35834/2020/3202171

Subjects:
Primary: 54A05
Secondary: 54C15, 54D10, 54D15

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • November 2020
Back to Top